Jump to content

Florinef Side Effect?


pastordari
 Share

Recommended Posts

Have any of you experienced swollen fingers on florinef?

It makes sense to me if the med is keeping fluids in then they have to lodge somewhere.

But my fingers are sort of puffy - no redness or warmth - just bigger than usual and feel like I need to stretch them.

When I make a fist they feel fat and maybe a bit like my grip is compromised due to the fatness of my fingers.

I don't know if this makes sense to anyone else. I'm not explaining thinigs too articulately.

I've noticed this prior to florinef if I'm standing for a long period or riding my bike a long distance.

Curious . . .

Link to comment
Share on other sites

I think it is poor circulation. It happens after I walk. I am on florinef and I can tell when that and the salt is making me puffy. It is different than the finger thing. When the salt and florinef are too much my face and feet look puffy.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...